JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC PROPERTY FOR PERTURBED NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC PROPERTY FOR PERTURBED NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS
IM, DONG MAN; GOO, YOON HOE;
 
 Abstract
This paper shows that the solutions to the perturbed nonlinear functional differential system
 Keywords
asymptotically stable;exponentially asymptotic stability;exponentially asymptotic stability in variation.;nonlinear nonautonomous system;
 Language
English
 Cited by
1.
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS, The Pure and Applied Mathematics, 2016, 23, 1, 1  crossref(new windwow)
 References
1.
V.M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
S.I. Choi and Y.H. Goo, Lipschitz and asymptotic stability for perturbed functional differential systems, J. Appl. Math. & Informatics 33 (2015), 219-228. crossref(new window)

3.
S.I. Choi and Y.H. Goo, h-stability and boundedness in perturbed functional differential systems, Far East J. Math. Sci. 97 (2015), 69-93.

4.
S.I. Choi and Y.H. Goo, Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations, Korean J. Math. 23 (2015), 181-197. crossref(new window)

5.
S.I. Choi and Y.H. Goo, Boundedness in perturbed nonlinear functional differential systems, J. Chungcheong Math. Soc. 28 (2015), 217-228. crossref(new window)

6.
S.K. Choi, Y.H. Goo and N.J. Koo, Lipschitz and exponential asymptotic stability for nonlinear functional systems, Dynamic Systems and Applications 6 (1997), 397-410.

7.
S.K. Choi, N.J. Koo and S.M. Song, Lipschitz stability for nonlinear functional differential systems, Far East J. Math. Sci. 5 (1999), 689-708.

8.
S. Elaydi and H.R. Farran, Exponentially asymptotically stable dynamical systems, Appl. Anal. 25 (1987), 243-252. crossref(new window)

9.
P. Gonzalez and M. Pinto, Stability properties of the solutions of the nonlinear functional differential systems, J. Math. Appl. 181 (1994), 562-573.

10.
Y.H. Goo, Boundedness in the perturbed differential systems, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 20 (2013), 223-232.

11.
Y.H. Goo, Lipschitz and asymptotic stability for perturbed nonlinear differential systems, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 21 (2014), 11-21.

12.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol. I, Academic Press, New York and London, 1969.

13.
B.G. Pachpatte, A note on Gronwall-Bellman inequality, J. Math. Anal. Appl. 44 (1973), 758-762. crossref(new window)